Alert archive / Oregon / Red Flag Warnings in 2014
Red Flag Warning 3, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 9, 2014, 7:04 AM PDT. It took effect at Jul 9, 2014, 2:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2014, 7:04 AM PDT (14:04 UTC)
- In effect from
- Jul 9, 2014, 2:00 PM PDT
- Expired
- Jul 9, 2014, 10:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS85 KBOI 091404 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 804 AM MDT WED JUL 9 2014 IDZ400-423-ORZ637-646-091515- /O.CAN.KBOI.FW.A.0003.140709T1600Z-140710T0600Z/ NORTHERN BOISE BLM-OWYHEE MOUNTAINS-VALE BLM-BAKER VALLEY- 804 AM MDT WED JUL 9 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE BLM...OWYHEE MOUNTAINS...VALE BLM AND BAKER VALLEY...WHICH ARE FIRE WEATHER ZONES 400...423...637 AND 646... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE FIRE WEATHER WATCH FOR THE NORTHERN BOISE BLM...OWYHEE MOUNTAINS...VALE BLM...AND BAKER VALLEY. THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON AND EVENING...BUT COVERED IS NOT EXPECTED TO BE SCATTERED IN NATURE. $$ ORZ636-100515- /O.UPG.KBOI.FW.A.0003.140709T1600Z-140710T0600Z/ /O.NEW.KBOI.FW.W.0003.140709T2100Z-140710T0500Z/ BURNS BLM- 804 AM MDT WED JUL 9 2014 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 636 BURNS BLM. * THUNDERSTORMS...SCATTERED IN COVERAGE. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
1 follow-up statement
415 WWUS85 KBOI 100443 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1043 PM MDT WED JUL 9 2014 ORZ636-100545- /O.EXP.KBOI.FW.W.0003.000000T0000Z-140710T0500Z/ BURNS BLM- 1043 PM MDT WED JUL 9 2014 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THUNDERSTORM ACTIVITY IS ISOLATED ACROSS SOUTHERN BURNS BLM LAND AND WILL END BY MIDNIGHT PDT. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 9, 2:07 AM PDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jul 9, 2:07 AM PDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 307 AM MDT WED JUL 9 2014 .SHORT TERM...MOIST AIR MASS IN OREGON WITH PW ABOVE 1.00 INCH WILL SPREAD ENEWD INTO IDAHO AS UPPER TROUGH MOVES ACROSS SWRN CANADA. AIR MASS IS NOT EXCESSIVELY UNSTABLE BUT ENOUGH FOR THUNDERSTORMS WITH LOCAL HEAVY RAIN THROUGH THIS EVENING...BEFORE DRIER AIR COMES IN FROM THE WEST OVERNIGHT AND THURSDAY. CLOUD COVER WILL SLIGHTLY HINDER THUNDERSTORM DEVELOPMENT. MAX TEMPS WILL ALSO BE A LITTLE COOLER THAN YESTERDAY THEN WARMER AGAIN THURSDAY UNDER GREATER SUNSHINE. THE EXCEPTION THURSDAY WILL BE SOUTH OF THE SNAKE RIVER WHERE THUNDERSTORMS MAY AGAIN FORM. MIN TEMPS TONIGHT WILL BE WARM DUE TO CLOUDS. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...UPPER LEVEL RIDGE WILL REMAIN PARKED OVER THE DESERT SOUTHWEST AND MONSOONAL MOISTURE WILL PROVIDE A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS OVER THE HIGHER TERRAIN EACH DAY. TEMPERATURES WILL REMAIN 5-10 DEGREES ABOVE NORMAL THROUGH THE EXTENDED WITH THE LOWEST VALLEYS AROUND 100F. && .AVIATION...VFR. INCREASING CLOUDS FROM THE SOUTHWEST. ISOLATED SHOWERS AND THUNDERSTORMS IN EASTERN OREGON IN THE MORNING INCREASING IN COVERAGE THIS AFTERNOON ACROSS ALL ZONES. SURFACE WINDS GENERALLY 5-10KTS IN THE MORNING BECOMING WEST TO NORTHWEST 10- 20KT THIS AFTERNOON. GUSTY WINDS TO 40KT IN THE VICINITY OF THUNDERSTORMS. WINDS ALOFT AT 10K FEET MSL...WESTERLY 10-20KT. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...FIRE WEATHER WATCH THROUGH THIS EVENING IDZ400-423. OR...FIRE WEATHER WATCH THROUGH THIS EVENING ORZ636-637-646. && WEATHER.GOV/BOISE SHORT TERM...LC LONG TERM....KA AVIATION.....KA
Nearby
Red Flag Warnings in Oregon, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.